# SDR MWEA010750

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5917579141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAV AREA AFT PRESSURE BULKHEAD DOOR JAMB HAS A CRACK ON WEB ATTACHED TO TEE 4L INBOARD SIDE.  STOP DRILLED CRACK, FABRICATED, LOCATED, DRILLED AND INSTALLED ANGLES.
